Blood pressure can be tricky. There are many issues to be considered, first is that you may be prone to spikes in BP because your system is more sensitive than most. If you get into a stressful situation, it may affect your BP more than most. Take a look at this link for more information;
Also, there are many different classes of drugs used to treat BP, each interact differently in everyone. You may be accustomed to a higher blood rate so when the meds cause your BP to drop it may take time for your body to get used to the lower levels which will make you lightheaded. It takes time for your bidy to get used to the effects of a lower than expected BP. You should work with your doctor to find a drug that works for you. The one with the fewest side effects would be an ARB that works by keeping your arteries pliable so they can help absorb each heart beat and lower your BP and the stress on your heart. The bad part about ARBs is that they are expensive and not covered by all insurance plans without first trying all other possibilities.
I hope this helps,
Thanks for the response. I know it's not white coat related cause I've been going to these guys for years. Right now I'm just going to take it a day at a time til I see the cardiologist next week. Maybe he can shed some insight. It's anxiety producing to have to worry about whether I'm going to spike and have a dizzy spell while out and about so now I feel housebound.
I've read a bit about ARBs - mainly Micardis will be sure to ask cardiologist about when I go. Thanks again.